Alert archive / Texas / Gale Watches in 2021

Gale Watch 4, NWS Brownsville, TX

December 10, 2021

NWS Brownsville, TX issued this gale watch at Dec 10, 2021, 3:26 AM CST. It took effect at Dec 11, 2021, 12:00 PM CST. It was in force for .

The area

The counties it named.

The facts

Issued
Dec 10, 2021, 3:26 AM CST (09:26 UTC)
In effect from
Dec 11, 2021, 12:00 PM CST
Expired
Dec 10, 2021, 8:03 PM CST
In force
Issued by
NWS Brownsville, TX

The text

As transmitted.

638 
WHUS74 KBRO 100926
MWWBRO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Brownsville TX
326 AM CST Fri Dec 10 2021

GMZ150-155-170-175-101730-
/O.NEW.KBRO.SC.Y.0064.211210T1400Z-211211T0300Z/
/O.NEW.KBRO.GL.A.0004.211211T1800Z-211212T0000Z/
Gulf waters from Port Mansfield to the Rio Grande out 20 nm-
Gulf waters from Baffin Bay to Port Mansfield out 20 nm-
Gulf waters from Port Mansfield to the Rio Grande extending from
20 to 60 nm-
Gulf waters from Baffin Bay to Port Mansfield extending from
20 to 60 nm-
326 AM CST Fri Dec 10 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 9 PM
CST THIS EVENING...
...GALE WATCH IN EFFECT SATURDAY AFTERNOON...

* WHAT...For the Small Craft Advisory, south winds 20 to 25 kt
  with gusts up to 30 kt and seas 5 to 7 feet expected. For the 
  Gale Watch, north winds 20 to 30 kt with gusts up to 35 kt and 
  seas 5 to 8 feet possible.

* WHERE...Gulf waters between the mouth of the Rio Grande and 
  Baffin Bay from 0 to 60 nm.

* WHEN...For the Small Craft Advisory, from 8 AM this morning to 
  9 PM CST this evening. For the Gale Watch, Saturday afternoon.

* IMPACTS...Strong winds can cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

GMZ130-132-135-101730-
/O.NEW.KBRO.SC.Y.0064.211210T1500Z-211211T0200Z/
/O.NEW.KBRO.GL.A.0004.211211T1800Z-211212T0000Z/
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
326 AM CST Fri Dec 10 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 8 PM
CST THIS EVENING...
...GALE WATCH IN EFFECT SATURDAY AFTERNOON...

* WHAT...For the Small Craft Advisory, south winds 20 to 25 kt
  with gusts up to 30 kt expected. For the Gale Watch, north winds
  20 to 30 kt with gusts up to 35 kt possible.

* WHERE...Laguna Madre between the Port of Brownsville and 
  Baffin Bay.

* WHEN...For the Small Craft Advisory, from 9 AM this morning to 
  8 PM CST this evening. For the Gale Watch, Saturday afternoon.

* IMPACTS...Strong winds can cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$
3 follow-up statements
400 
WHUS74 KBRO 101539
MWWBRO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Brownsville TX
939 AM CST Fri Dec 10 2021

GMZ130-132-135-110000-
/O.CON.KBRO.SC.Y.0064.000000T0000Z-211211T0200Z/
/O.CON.KBRO.GL.A.0004.211211T1800Z-211212T0000Z/
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
939 AM CST Fri Dec 10 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS
EVENING...
...GALE WATCH REMAINS IN EFFECT SATURDAY AFTERNOON...

* WHAT...For the Small Craft Advisory, south winds 15 to 25 kt
  with gusts up to 30 kt. For the Gale Watch, north winds 20 to 30
  kt with gusts up to 35 kt possible.

* WHERE...Laguna Madre between the Port of Brownsville and 
  Baffin Bay.

* WHEN...For the Small Craft Advisory, until 8 PM CST this 
  evening. For the Gale Watch, Saturday afternoon.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

GMZ150-155-170-175-110000-
/O.CON.KBRO.SC.Y.0064.000000T0000Z-211211T0300Z/
/O.CON.KBRO.GL.A.0004.211211T1800Z-211212T0000Z/
Gulf waters from Port Mansfield to the Rio Grande out 20 nm-
Gulf waters from Baffin Bay to Port Mansfield out 20 nm-
Gulf waters from Port Mansfield to the Rio Grande extending from
20 to 60 nm-
Gulf waters from Baffin Bay to Port Mansfield extending from
20 to 60 nm-
939 AM CST Fri Dec 10 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...
...GALE WATCH REMAINS IN EFFECT SATURDAY AFTERNOON...

* WHAT...For the Small Craft Advisory, south winds 20 to 25 kt
  with gusts up to 30 kt and seas 5 to 7 feet. For the Gale Watch,
  north winds 20 to 30 kt with gusts up to 35 kt and seas 5 to 8
  feet.

* WHERE...Gulf waters between the mouth of the Rio Grande and 
  Baffin Bay from 0 to 60 nm.

* WHEN...For the Small Craft Advisory, until 9 PM CST this 
  evening. For the Gale Watch, Saturday afternoon.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$
079 
WHUS74 KBRO 102322
MWWBRO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Brownsville TX
522 PM CST Fri Dec 10 2021

GMZ130-132-135-110400-
/O.CON.KBRO.SC.Y.0064.000000T0000Z-211211T0200Z/
/O.CON.KBRO.GL.A.0004.211211T1800Z-211212T0000Z/
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
522 PM CST Fri Dec 10 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS
EVENING...
...GALE WATCH REMAINS IN EFFECT SATURDAY AFTERNOON...

* WHAT...For the Small Craft Advisory, south winds 15 to 25 kt 
  with gusts up to 30 kt. For the Gale Watch, north winds 20 to 
  30 kt with gusts up to 35 kt possible.

* WHERE...Laguna Madre between the Port of Brownsville and 
  Baffin Bay.

* WHEN...For the Small Craft Advisory, until 8 PM CST this 
  evening. For the Gale Watch, Saturday afternoon.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

GMZ150-155-170-175-110400-
/O.CON.KBRO.SC.Y.0064.000000T0000Z-211211T0300Z/
/O.CON.KBRO.GL.A.0004.211211T1800Z-211212T0000Z/
Gulf waters from Port Mansfield to the Rio Grande out 20 nm-
Gulf waters from Baffin Bay to Port Mansfield out 20 nm-
Gulf waters from Port Mansfield to the Rio Grande extending from
20 to 60 nm-
Gulf waters from Baffin Bay to Port Mansfield extending from
20 to 60 nm-
522 PM CST Fri Dec 10 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...
...GALE WATCH REMAINS IN EFFECT SATURDAY AFTERNOON...

* WHAT...For the Small Craft Advisory, south winds 20 to 25 kt 
  with gusts up to 30 kt and seas 5 to 7 feet. For the Gale 
  Watch, north winds 20 to 30 kt with gusts up to 35 kt and seas 
  5 to 8 feet.

* WHERE...Gulf waters between the mouth of the Rio Grande and 
  Baffin Bay from 0 to 60 nm.

* WHEN...For the Small Craft Advisory, until 9 PM CST this 
  evening. For the Gale Watch, Saturday afternoon.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$
049 
WHUS74 KBRO 110203
MWWBRO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Brownsville TX
803 PM CST Fri Dec 10 2021

GMZ150-155-111200-
/O.CAN.KBRO.SC.Y.0064.000000T0000Z-211211T0300Z/
/O.NEW.KBRO.SC.Y.0065.211211T1200Z-211211T1800Z/
/O.UPG.KBRO.GL.A.0004.211211T1800Z-211212T0000Z/
/O.NEW.KBRO.GL.W.0006.211211T1800Z-211212T0000Z/
Gulf waters from Port Mansfield to the Rio Grande out 20 nm-
Gulf waters from Baffin Bay to Port Mansfield out 20 nm-
803 PM CST Fri Dec 10 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO NOON CST
SATURDAY...
...GALE WARNING IN EFFECT FROM NOON TO 6 PM CST SATURDAY...

* WHAT...For the Gale Warning, north winds 20 to 30 kt with gusts
  up to 35 kt and seas 5 to 8 feet expected. For the Small Craft
  Advisory, west winds 15 to 25 kt with gusts up to 30 kt 
  expected.

* WHERE...Nearshore Gulf waters between the mouth of the Rio 
  Grande and Baffin Bay from 0 to 20 nm.

* WHEN...For the Gale Warning, from noon to 6 PM CST Saturday. 
  For the Small Craft Advisory, from 6 AM to noon CST Saturday.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ130-132-135-111200-
/O.EXP.KBRO.SC.Y.0064.000000T0000Z-211211T0200Z/
/O.NEW.KBRO.SC.Y.0065.211211T1200Z-211211T1800Z/
/O.UPG.KBRO.GL.A.0004.211211T1800Z-211212T0000Z/
/O.NEW.KBRO.GL.W.0006.211211T1800Z-211212T0000Z/
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
803 PM CST Fri Dec 10 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO NOON CST
SATURDAY...
...GALE WARNING IN EFFECT FROM NOON TO 6 PM CST SATURDAY...

* WHAT...For the Gale Warning, north winds 20 to 30 kt with gusts
  up to 35 kt expected. For the Small Craft Advisory, northwest
  winds 15 to 25 kt with gusts up to 30 kt expected.

* WHERE...Laguna Madre between the Port of Brownsville and 
  Baffin Bay.

* WHEN...For the Gale Warning, from noon to 6 PM CST Saturday. 
  For the Small Craft Advisory, from 6 AM to noon CST Saturday.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ170-175-111200-
/O.EXT.KBRO.SC.Y.0064.000000T0000Z-211211T1800Z/
/O.UPG.KBRO.GL.A.0004.211211T1800Z-211212T0000Z/
/O.NEW.KBRO.GL.W.0006.211211T1800Z-211212T0000Z/
Gulf waters from Port Mansfield to the Rio Grande extending from
20 to 60 nm-
Gulf waters from Baffin Bay to Port Mansfield extending from
20 to 60 nm-
803 PM CST Fri Dec 10 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST SATURDAY...
...GALE WARNING IN EFFECT FROM NOON TO 6 PM CST SATURDAY...

* WHAT...For the Gale Warning, north winds 20 to 30 kt with gusts
  up to 35 kt and seas 5 to 8 feet expected. For the Small Craft
  Advisory, south winds 15 to 25 kt with gusts up to 25 kt and 
  seas 5 to 8 feet.

* WHERE...Offshore Gulf waters between the mouth of the Rio 
  Grande and Baffin Bay from 20 to 60 nm.

* WHEN...For the Gale Warning, from noon to 6 PM CST Saturday. 
  For the Small Craft Advisory, until noon CST Saturday.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this gale watch went out at Dec 9, 11:23 PM CST, 4 hours 3 minutes earlier.

Area forecast discussion, Dec 9, 11:23 PM CST, 4 hours 3 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Brownsville TX
1123 PM CST Thu Dec 9 2021

.DISCUSSION...Updated for latest aviation discussion below.

&&

.AVIATION...Satellite images and surface observations indicate
some low clouds across the coastal sections of deep south Texas
late tonight with some patchy fog across portions of the area.
Ceilings were near 1000ft at KPIL to near 1200ft at KHRL.
Visibilities were near 4SM with fog at KHBV to near 6SM with fog
at KMFE. MVFR conditions will prevail across the Rio Grande Valley
the rest of tonight into early Fri morning as moisture under the
low level inversion allows low clouds/patchy fog to continue to
develop tonight.

&&

.PREV DISCUSSION... /issued 534 PM CST Thu Dec 9 2021/

DISCUSSION...Updated for latest aviation discussion below.

AVIATION...Satellite images and surface observations indicate
mostly clear skies with a few high clouds moving across the Rio
Grande Valley early this evening. Expect MVFR conditions to
develop across the RGV tonight into early Fri morning as low
clouds develop as surface moisture remains high across the area
with south to southeast winds prevailing.

PREV DISCUSSION... /issued 240 PM CST Thu Dec 9 2021/
SHORT TERM (Now through Friday Night): Mid-level ridging over the
Gulf of Mexico will extend westward into deep south Texas through
the Friday night. A near zonal flow aloft initially, will become
more southwesterly through Friday night as a 500mb trough moves
into the Plains. At the surface, developing low pressure across
Plains this afternoon into Friday will increase the local pressure
gradient, leading to strengthening southerly winds. Some model
guidance suggest sustained winds exceeding 30 mph for a few hours
Friday afternoon and if this trend continues a Wind Advisory may
be needed. The combination of the southwest flow aloft and low-
level southerly flow will support very warm and humid conditions
across the area through the period. Highs Friday will range from
the mid to upper 80s near the coast to the low 90s inland for
Friday. Lows tonight and Friday night are expected to fall into
the mid to upper 60s across the northern ranchlands to the lower
70s near the coast.

Some patchy fog will possible across the CWA late tonight into
Friday morning, especially across the northern ranchlands, but the
uptick in winds tonight should keep fog development fairly limited.
However, the pressure gradient will weaken Friday night as the cold
front approaches the region. Some patchy fog will be possible across
area late Friday night.

LONG TERM (Saturday through Thursday): The main focus in the
long-term period continues to be on a moderate to strong cold
front that will be pushing through the Rio Grande Valley and Deep
South Texas Saturday morning or by early afternoon. Winds behind
the front will be quite breezy out of the north, especially for
the three coastal counties. Common sustained wind speeds between
15 and 25 mph, with gusts up to 35 mph are possible. Locations
along the immediate coastline such as Port Mansfield, Bayview,
Laguna Vista, Laguna Heights, Port Isabel, Boca Chica beach, and
South Padre Island may see wind speeds strong enough to warrant a
Wind Advisory for a few hours in the afternoon, with a few gusts
approaching 40 mph. Winds will gradually decrease Saturday
evening/night. Isolated to scattered showers and thunderstorms
will accompany the front, though rainfall amounts are expected to
be generally light overall, with a few hundredths to a few
tenths of an inch. Temperatures may end up warming up into the
mid-upper 70s to near 80 degrees in some portions of the Rio
Grande Valley ahead of the approaching cold front on Saturday
morning. Behind the front, however, temperatures will drop into
the upper 60s/lower 70s through the afternoon.

North to northeasterly winds will stick around through Sunday,
remaining light, with mild and pleasant conditions. Highs will
struggle to get out of the 60s on Sunday at all locations. A few
coastal showers are possible through the day as a weak coastal
trough develops in the wake of the cold front. Most precipitation
will likely remain offshore. A stagnant and mostly dry weather
pattern will setup over Deep South Texas on Monday as mid/upper-
level ridging builds overhead. Additionally, surface ridging will
shift eastward across the Tennessee Valley and Mid-Atlantic states
Sunday night into Monday morning. As such, onshore east to
southeasterly flow will return and be maintained through the rest
of the long-term period; a warming trend will result with high
temperatures back into the mid-upper 80s by Tuesday.

MARINE (Now through Friday Night): Buoy 42020 reported south winds
at 14 knots with gusts around 16 knots and seas around 2.3 feet with
a period of 5 seconds at 1350 CST/2050 UTC. Low pressure across the
Plains will strengthen the pressure gradient along the lower Texas
coastal waters through Friday. Moderate winds tonight will become
moderate to strong on Friday. Exercise caution conditions are likely
on the Gulf waters tonight and Friday with Small Craft Advisory
conditions possible by Friday afternoon.

Saturday through Tuesday: Marine conditions will start off mostly
favorable early on Saturday morning, but will quickly deteriorate
behind a moderate to strong cold front by mid-late Saturday
morning. Northerly winds will rapidly increase, with occasional to
frequent gale-force gusts following the front. A Gale Watch and/or
Warning may be needed in the next 24 hours for Saturday afternoon.
A slow improvement in wave heights and wind speeds will
eventually occur Saturday night into Sunday morning and conditions
will return to mostly favorable by Sunday evening. Mostly
favorable conditions are forecast to persist through Tuesday, with
light to moderate onshore flow returning by Monday morning.

FIRE WEATHER: Elevated fire weather danger conditions remain
possible for portions of Deep South Texas on Saturday afternoon
behind an approaching cold front. Relative humidity values will
drop into the teens and 20 percent range west of I-69C, while
dropping into the 30 to 40 percent range between I-69C and I-69E
by early- mid afternoon Saturday. The post-frontal northerly wind
speeds will be on breezy side initially behind the front, but
should stay just below Fire Weather Watch/Red Flag Warning
thresholds. Additionally, the airmass behind the front is not
expected to be overly dry as first thought, at least not enough to
warrant a Fire Weather Watch at this time. However, current
forecast trends do continue to favor a Fire Danger
Statement...which may need to be issued for some portions of Deep
South Texas on Saturday. Will continue to monitor trends.

&&

.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL  71  85  70  79 /   0   0   0  50
BROWNSVILLE          73  89  72  80 /   0   0   0  50
HARLINGEN            72  88  69  78 /   0   0  10  40
MCALLEN              71  90  67  77 /   0   0   0  30
RIO GRANDE CITY      68  93  67  78 /   0   0   0  20
SOUTH PADRE ISLAND   74  80  72  76 /   0   0   0  50

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...None.
GM...None.
&&

This product is also available on the web at:
https://weather.gov/rgv

Short Term/Aviation...60-Speece
Long Term/Upper Air...56-Hallman
Hazardous weather outlook, Dec 9, 4:02 PM CST, 11 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Brownsville TX
402 PM CST Thu Dec 9 2021

TXZ248>257-351-353-102215-
Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo-
Inland Willacy-Inland Cameron-Coastal Willacy-Coastal Cameron-
Coastal Kenedy-Northern Hidalgo-
402 PM CST Thu Dec 9 2021

This Hazardous Weather Outlook is for portions of Deep South
Texas.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

An elevated risk of rip currents is possible at the local beaches
Friday through Sunday.

An enhanced risk of erratic wildfire growth and spread is
possible on Saturday for the western and central portions of Deep
South Texas and the Rio Grande Valley due to breezy conditions and
dry air expected in wake of a cold front.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

GMZ130-132-135-150-155-170-175-102215-
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
Gulf waters from Port Mansfield to the Rio Grande out 20 nm-
Gulf waters from Baffin Bay to Port Mansfield out 20 nm-
Gulf waters from Port Mansfield to the Rio Grande extending from
20 to 60 nm-
Gulf waters from Baffin Bay to Port Mansfield extending from
20 to 60 nm-
402 PM CST Thu Dec 9 2021

This Hazardous Weather Outlook is for portions of The Gulf of
Mexico and The Laguna Madre.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Small Craft Advisories are possible along the Lower Texas Coast
late Friday into Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 10, 3:26 AM CSTSmall Craft AdvisoryBRO31 hr
Dec 10, 3:27 AM CSTWind AdvisoryBROCameron, Kenedy, Willacy15 hr
Dec 10, 4:30 AM CSTFire Weather WatchBROBrooks, Cameron, Hidalgo, Jim Hogg, Kenedy, Starr and 2 more22 hr

Nearby

Gale Watches in Texas, 2021Every gale watch in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.